# SDR UIEA2018080701635

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,760 hours, 20,568 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CABIN ALT AUTO 2 AND CABIN ALT AUTO 1 AFTER LANDING. PERFORMED FIM TASK 21-31 FAULT TREE 803, NO DEFECTS. OPS CK GOOD.
